# SDR DALA2019022501202

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CUSP MEMBRANE (WEB) ON STA Y=855 RH SIDE AT PAX CABIN IN REF NRC 00170 (AMDS 5300-2020). NRC 0588: CORROSION LEVEL 2, CUSP MEMBRANE (WEB) ON STA Y= 855 RH SIDE AT PAX CABIN WAS REPAIRED PER B-717 SRM 53-00-55-2R-4 FIGURE 216 AND SRM 51-41-02-0G. (LP #0958732)
